MAUDE Adverse Event Report: CONCORD MANUFACTURING 2008K@HOME HEMODIALYSIS SYSTEM; HEMODIALYSIS SYSTEM FOR HOME USE

CONCORD MANUFACTURING 2008K@HOME HEMODIALYSIS SYSTEM; HEMODIALYSIS SYSTEM FOR HOME USE
Catalog Number 190828
Medical Device Problem Codes Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
It was reported that a patient was having abdominal pain during their hemodialysis (hd) therapy on a fresenius 2008k@home machine and the machine began beeping.The patient pushed buttons (unknown which ones) and the machine began to alarm.The patient tried to manually pump the blood back but was too weak to do so due to having the flu.The patient¿s estimated blood loss was 100 ml.There was no patient injury or medical intervention required as a result of the reported event.The blood loss was attributed to the patient¿s inability to manually pump the blood back and not related to a machine malfunction.
 
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was not able to be confirmed.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
2008K@HOME HEMODIALYSIS SYSTEM
Common Device Name
HEMODIALYSIS SYSTEM FOR HOME USE
Manufacturer (Section D)
CONCORD MANUFACTURING
4040 nelson avenue
concord CA 94520
MDR Report Key7558725
Report Number2937457-2018-01514
Device Sequence Number11237584
Product Code ONW
UDI-Device Identifier00840861100941
UDI-Public00840861100941
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K070049
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number190828
Was Device Available for Evaluation? No
Device Age MO
Initial Date Received by Manufacturer 03/21/2018
Supplement Date Received by Manufacturer06/18/2018
Initial Report FDA Received Date05/31/2018
Supplement Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1